# SDR 2003F00565

- Difficulty date: May 2, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION A 2.5 INCH CRACK WAS FOUND THROUGH TWO FASTENERS AT THE FORWARD AIRSTAIR DOOR UPPER STOP FRAME.  THE REPAIRS WHERE ACCOMPLISHED ON NON ROUTINE 031245.  (M)
